MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEUTRAL LINER 36 MM I.D. SIZE NN FOR USE WITH 62 MM O.D. SIZE NN SHELL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. NEUTRAL LINER 36 MM I.D. SIZE NN FOR USE WITH 62 MM O.D. SIZE NN SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00784801200- modular neck e 12/14 neck taper use with +0 heads only- 63330666.00877503602- biolox⮠delta, ceramic femoral head, m, 㸠36/0, taper 12/14- 2838136.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2020 - 02602.Customer has indicated that the product will not be returned to zimmer biomet for investigation, not returned by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent a left hip revision approximately 4 years post implantation due to instability with subsequent dislocations.During the procedure a longer and more offset kinectiv neck and elevated lip liner were used.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed.Photographs of the explanted products were provided.Visual review identified the following: the products were covered in bio debris.There was discoloration on the head's taper surface.No further evaluation could be performed with the images provided.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEUTRAL LINER 36 MM I.D. SIZE NN FOR USE WITH 62 MM O.D. SIZE NN SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10296274
Report Number0001822565-2020-02601
Device Sequence Number3178481
Product Code OQG
UDI-Device Identifier00889024155152
UDI-Public(01)00889024155152
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K120370
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberN/A
Device Catalogue Number00885101536
Device Lot Number63303250
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/26/2020
Supplement Date Received by Manufacturer10/13/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR
Patient Weight125